MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; amplifier and signal conditioner, transducer signal

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; amplifier and signal conditioner, transducer signal
Model Number M00420020220
Medical Device Problem Codes Communication or Transmission Problem (2896); Device Sensing Problem (2917); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that all electrocardiogram (ecg) leads were lost in the middle of the case.The error message "before continuing you must reset the amplifier" was displayed, and the amplifier could not be reconnected to the system.Subsequently, the procedure was cancelled.The patient was under general anesthesia.During a procedure, a labsystem pro clearsign ii amplifier was selected for use.In the middle of the case, it was noted that all ecg leads were lost.The error message "before continuing you must reset the amplifier" was displayed.Troubleshooting was performed; the cable was replaced, the amplifier was shut down and was disconnected from the power cord.An attempt was also made to reprogram network interface card 1 (nic1) on the workstation to restore connection to the amplifier; however, the problem was not resolved.The amplifier could not be reconnected to the system.Subsequently, the procedure was cancelled, with part of the procedure completed when the physician decided to discontinue the procedure before its completion.No patient complications were reported.The problem was subsequently resolved following the intervention of a field service engineer.Based on the available information, it appears that the repair was performed directly on the faulty amplifier.

Brand Name
LABSYSTEM PRO
Common Device Name
amplifier and signal conditioner, transducer signal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25803464
Report Number2124215-2026-37399
Device Sequence Number8999411
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public(01)08714729884897(11)210820(10)1D910684
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020220
Device Catalogue NumberM00420020220
Device Lot Number1D910684
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown